# SDR FDEA202507081140

- Difficulty date: July 8, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 114,264 hours, 23,985 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT TRUNNION FITTING AREA AT BS 583 FOUND CRACKED. CRACK AT NOSE LANDING GEAR RT TRUNNION FITTING AREA BS 583 REPAIRED IAW EA 1-5310-T0384071.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
